Bulletin of the American Mathematical Society

A structure theorem for complete noncompact hypersurfaces of nonnegative curvature

H. Wu

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1070-1071.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533195

Mathematical Reviews number (MathSciNet)
MR0284959

Zentralblatt MATH identifier
0223.53054

Subjects
Primary: 5374
Secondary: 5375

Citation

Wu, H. A structure theorem for complete noncompact hypersurfaces of nonnegative curvature. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1070--1071. https://projecteuclid.org/euclid.bams/1183533195


Export citation

References

  • 1. H. Busemann, Convex surfaces, Interscience Tracts in Pure and Appl. Math., no. 6, Interscience, New York, 1958. MR 21 #3900.
  • 2. S. S. Chern and R. K. Lashof, On the total curvature of immersed manifolds. II, Michigan Math. J. 5 (1958), 5-12. MR 20 #4301.
  • 3. R. T. Rockafellar, Convex analysis, Princeton Univ. Press, Princeton, N.J., 1970.
  • 4. R. Sacksteder, On hypersurfaces with nonnegative sectional curvatures, Amer. J. Math. 82 (1960), 609-630. MR 22 #7087.
  • 5. J. J. Stoker, Über die Gestalt der positiv gekrümmten offenen Flächer, Compositio Math. 3 (1936), 55-88.